New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

acre
New Member


Date Joined Mar 2009
Total Posts : 5
   Posted 3/13/2009 9:47 PM (GMT -6)   
Hi all!
  • I would like to hear from anyone who had their GERD problem suddenly appear after having a good dose of radio active contrasting agent, perhaps as a prelude to some GI test. 
  • Alternatively, has anyone heard of bowel or duodenum behaviour that could force the LES open at the wrong time? Perhaps through inappropriate foods or the wrong bowel flora.  
  • Has anyone tried probiotics?
 
Thanks....Lee
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, April 22, 2018 12:34 PM (GMT -6)
There are a total of 2,954,266 posts in 324,098 threads.
View Active Threads


Who's Online
This forum has 162152 registered members. Please welcome our newest member, Rada96.
334 Guest(s), 7 Registered Member(s) are currently online.  Details
john4803, sandyfeet, ppm guy, Boston221, NiceCupOfTea, KYLEb23, 8L8L8